# SDR DALA2018111306641

- Difficulty date: November 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 3,854 hours, 343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED BETWEEN DOOR 1R AND 3R, RCCB 222XP FAULTY. REPLACED RCCB 1022XP.
